MathSciNet Relay Station
MathSciNet bibliographic data
MR1240945 58G26 (58G20)
Branson, Thomas P.; Gilkey, Peter B. The functional determinant of a four-dimensional boundary value problem. Trans. Amer. Math. Soc. 344 (1994), no. 2, 479–531.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement